# SDR ASAA2017090821864

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,958 hours, 8,636 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 157936
- Condition: Failed
- Location: Hf Comms Sys
- Part time: 18,175 hours, 5,408 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RECEIVE RECEPTION VOLUME OR SIDE TONE ON HF 1 ON ANY FREQUENCY. HF 2 WORKS NORMALLY.  ACFT GROUNDED.  R & R THE NR 1 & 2 HF COUPLER IAW AMM 23-11-61-000-801, & AMM 23-11-61-400-801. OPS CHECKED OK.
